# SDR AALA20071397

- Difficulty date: August 4, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720003
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY LIGHT AT SEAT 21F INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT SEAT 21F.  SYSTEM GROUND CHECKED NORMAL OPERATION.
